Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Labia minora chapped, itchy, burns, no relief after applying vagisil, clotrimazole, ciprofloxacin 250 mg

my labia minora is chapped, itchy and burns for the past two weeks even though i have been applying vagisil, clotrimazole and has also taken ciprofluxacin 250g twice a day for five days. nothing seems to happen it still iches an burns mostly when i have the urge to urinate or urinating. i use salty water and make sure that i wear clean undies and dry myself well. please help because i dont know what s happening?
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Thank you for your query. I can understand your concerns.

Why are you using salt water in labia ? Please stop it as its causing the dryness and pain.

It it still persists you need to get it checked for lichen sclerosis which has simiilar complaints as you described. You might even need a biopsy.

Feel free to consult me directly


Dr. Som Biswas M.D.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor